American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D06) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Robert A. Wilson. A quaternionic construction of $E_7$. Proc. Amer. Math. Soc. 142 (2014) 867-880.
Abstract, references, and article information
View Article: PDF

[2] Martin W. Liebeck and Aner Shalev. Powers in finite groups and a criterion for solubility. Proc. Amer. Math. Soc. 141 (2013) 4179-4189.
Abstract, references, and article information
View Article: PDF

[3] Cheryl E. Praeger and Ákos Seress. Regular semisimple elements and involutions in finite general linear groups of odd characteristic. Proc. Amer. Math. Soc. 140 (2012) 3003-3015.
Abstract, references, and article information
View Article: PDF

[4] Bernhard Amberg and Lev Kazarin. Large subgroups of a finite group of even order. Proc. Amer. Math. Soc. 140 (2012) 65-68. MR 2833517.
Abstract, references, and article information
View Article: PDF

[5] Martin W. Liebeck, E. A. O’Brien, Aner Shalev and Pham Huu Tiep. Products of squares in finite simple groups. Proc. Amer. Math. Soc. 140 (2012) 21-33. MR 2833514.
Abstract, references, and article information
View Article: PDF

[6] Hiroyoshi Yamaki. The order of a group of even order. Proc. Amer. Math. Soc. 136 (2008) 397-402. MR 2358476.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Dimitri Leemans. Almost simple groups of Suzuki type acting on polytopes. Proc. Amer. Math. Soc. 134 (2006) 3649-3651. MR 2240679.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Alexander Moretó. On the number of different prime divisors of element orders. Proc. Amer. Math. Soc. 134 (2006) 617-619. MR 2180876.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Manish Kumar. Valuations and rank of ordered abelian groups. Proc. Amer. Math. Soc. 133 (2005) 343-348. MR 2093053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] A. S. Kleshchev and A. E. Zalesski. Minimal polynomials of elements of order $p$ in $p$-modular projective representations of alternating groups. Proc. Amer. Math. Soc. 132 (2004) 1605-1612. MR 2051120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Curtis D. Bennett and Sergey Shpectorov. A remark on a theorem of J. Tits. Proc. Amer. Math. Soc. 129 (2001) 2571-2579. MR 1838379.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Shreeram S. Abhyankar. Semilinear transformations. Proc. Amer. Math. Soc. 127 (1999) 2511-2525. MR 1676323.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Shreeram S. Abhyankar and Paul A. Loomis. Once more nice equations for nice groups. Proc. Amer. Math. Soc. 126 (1998) 1885-1896. MR 1459101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Shreeram S. Abhyankar. Polynomial expansion. Proc. Amer. Math. Soc. 126 (1998) 1583-1596. MR 1443142.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Shreeram S. Abhyankar. Local fundamental groups of algebraic varieties. Proc. Amer. Math. Soc. 125 (1997) 1635-1641. MR 1403110.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Shreeram S. Abhyankar. Projective polynomials. Proc. Amer. Math. Soc. 125 (1997) 1643-1650. MR 1403111.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Shreeram S. Abhyankar. More nice equations for nice groups . Proc. Amer. Math. Soc. 124 (1996) 2977-2991. MR 1343676.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Shreeram S. Abhyankar. Again nice equations for nice groups. Proc. Amer. Math. Soc. 124 (1996) 2967-2976. MR 1343675.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Wu Jie Shi. A characterization of Suzuki's simple groups . Proc. Amer. Math. Soc. 114 (1992) 589-591. MR 1074758.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Alexander Lubotzky. On a problem of Magnus . Proc. Amer. Math. Soc. 98 (1986) 583-585. MR 861755.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Manfred Droste. On the universality of words for the alternating groups . Proc. Amer. Math. Soc. 96 (1986) 18-22. MR 813801.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Zvi Arad and Pamela Ferguson. On finite groups containing three $CC$-subgroups . Proc. Amer. Math. Soc. 80 (1980) 27-33. MR 574503.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Pamela A. Ferguson. On finite simple groups with a self-centralization system of type $(2(n))$ . Proc. Amer. Math. Soc. 72 (1978) 443-444. MR 509231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1